Please help with Severe Exhaustion

Discussion in 'Fibromyalgia Main Forum' started by chris350, Jan 19, 2010.

  1. chris350

    chris350 New Member

    I have Fibromyalgia, Interstitial Cystitis, and CFS. I take the following meds:

    I have been so exhausted lately that I can not get out of bed. I feel exhausted 24 hours a day even as soon as I wake up. Is there anything given for energy. I take vitamins and fish oil. I eat very healthy. Until this severe exhaustion hit I exercised regularly.

    I am desperate for help. Anyone out there feeling this way?

  2. MIssAutumn

    MIssAutumn New Member

    Chris, everyone of the drugs you are taking causes extreme fatigue, have you checked the side effects? The Methadone can and will exhaust the adrenal glands! The only one that doesn't is the Synthroid . geesh, no wonder you can't get out of bed you are drugged. Why in the world is your doctor dumping this stuff in you.
    Sorry to sounds so harsh but since our bodies are messed up as it is why in the world make things worse! I don't feel this way, I do take a ton of supplements but they are for me specifically , I had to do a lot of testing to find out exaclty what it was I needed. Parasites, digestive dysbosis, chronic Lyme, babesios, toxic overload, EBV, Candida, congestive heart failure and on and on!
    You should really over all these with your doctor and get some answers or find a different one.
    Good luck!:)
    [This Message was Edited on 01/20/2010]
  3. TigerLilea

    TigerLilea Active Member

    Chris - It's no wonder you are so exhausted if you are taking that long laundry list of meds. I would go back to your doctor and reexamine whether you need to be on all of those meds, or if it would be possible just to take one or two of them. I'd be comatose if I were taking all of those.
  4. chris350

    chris350 New Member

    Thank you for your insight.

    I don't know who used profanity. I did not read any profanity and if I wrote profanity I did not mean to.

    I realize the meds I am on can cause me to be tired. Please understand that the Methadone and dilaudid - I only take when needed. I don't take it every day. Cymbalta and Wellabutrin XR are suppose to increase my energy as well as Concerta. Klonapin I take for restless leg syndrome, Elmiron is for Interstitial Cystitis. It is the only FDA approved medicine for the disease and does not cause drowsiness.

    I am cutting back on my klonapin and Remoron. I also have sleep apnea. My machine is not working correctly so I have called the company that I got it from.

    Thanks again for everyone's input. I really appreciate it!!!!!!
  5. JLH

    JLH New Member

    Perhaps Miss Autumn meant to type "Chris" and it just didn't end up that way. IMHO, I would ask her before you reported her.

    Chris, I also agree that your exhaustion is caused by all of your medication. I take a ton of medication, too, and it causes me to be exhausted, too. For example, I could not take the Cymbalta at 60 mg in the morning because it made me so sleepy all day. I had to have my dr. prescribe it in 30 mg. capsules so that I could take one in the morning and one in the evening.
    Also, I have never heard that Cymbalta is supposed to increase energy!

  6. MIssAutumn

    MIssAutumn New Member

    I posted an apology to FibroFay. this really is upsetting and I cannot believe on this board how ready some are to jump all over someone's mistake!!! People make mistakes and certainly make typos, there's even a thread on poor handwriting and how spastic our hands and fingers can get with this illness. And I am sorry to offend FibroFay
  7. FibroFay

    FibroFay New Member

    I will delete my above post. I apologize for my own mistake. Please forgive me.